About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 728149, 6 pages
http://dx.doi.org/10.1155/2013/728149
Research Article

Picard Type Iterative Scheme with Initial Iterates in Reverse Order for a Class of Nonlinear Three Point BVPs

Department of Mathematics, BITS Pilani, Pilani, Rajasthan 333031, India

Received 30 April 2013; Accepted 23 June 2013

Academic Editor: Yuji Liu

Copyright © 2013 Mandeep Singh and Amit K. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mandeep Singh and Amit K. Verma, “Picard Type Iterative Scheme with Initial Iterates in Reverse Order for a Class of Nonlinear Three Point BVPs,” International Journal of Differential Equations, vol. 2013, Article ID 728149, 6 pages, 2013. doi:10.1155/2013/728149